# SDR 2007UALA01848

- Difficulty date: June 6, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 68,534 hours, 8,471 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-ZONE RIGHT SIDE EEL LIGHTS BLINK ON AND OFF.  [06-22-07]  REPLACED BATTERY PACK OPS CHECKS NORMAL.
